# SDR 9707829608

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Malfunctioned
- Location: Lt/Rt Mlg Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (MDT) AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED MAIN GEAR DOOR SWITCHES AND CLEANED CANNON PLUGS.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
